MAUDE Adverse Event Report: RAYNER INTRAOCULAR LENSES LIMITED RAYONE ASPHERIC

RAYNER INTRAOCULAR LENSES LIMITED RAYONE ASPHERIC
Model Number RAO600C
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/11/2022
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6) 2022, rayner intraocular lenses limited received notification from a us healthcare facility of an event that occurred during use of a rayone aspheric rao600c.The event description provided states that the surgeon observed an imperfection on the optic immediately post implantation and explanted the lens.
 
Additional Manufacturer Narrative
The reference (b)(6) has been allocated to this case by rayner.The event description provided states that the surgeon observed an imperfection on the lens immediately post implantation necessitating explantation of the iol.The device was discarded by the healthcare facility immediately after explantation.Rayner performs comprehensive testing throughout its manufacturing process and in addition to the multi-stage 100% inspection rayner perform, one sample product from every batch is removed for qa batch control testing.This includes injection testing whereby injection performance, lens orientation, and the condition of the injector and lens post-injection is evaluated prior to the batch being released for distribution.Our records confirm that all checks were performed successfully without incident for the rayone aspheric rao600c batch 032188376.In the absence of any evidence or the product being returned, it is not possible to establish the origin or cause of the reported "imperfection" observed on the iol.A review of vigilance data confirms that this is an isolated event.No other incidents, of any type, have been received against the rayone aspheric rao600c batch 032188376.

Brand Name
RAYONE ASPHERIC
Common Device Name
RAYONE ASPHERIC
Manufacturer (Section D)
RAYNER INTRAOCULAR LENSES LIMITED
the ridley innovation centre
10 dominion way
worthing, west sussex BN14 8AQ
UK  BN14 8AQ
Manufacturer (Section G)
RAYNER INTRAOCULAR LENSES LIMITED
the ridley innovation centre
10 dominion way
worthing, west sussex BN14 8AQ
UK   BN14 8AQ
Manufacturer Contact
jodie neal
the ridley innovation centre
10 dominion way
worthing, west sussex BN14 -8AQ
UK   BN14 8AQ
MDR Report Key15281635
Report Number3012304651-2022-00053
Device Sequence Number2392845
Product Code HQL
UDI-Device Identifier05029867692284
UDI-Public(01)05029867692284
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
:P060011
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 08/24/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberRAO600C
Device Catalogue NumberRAO600C
Device Lot Number032188376
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/15/2022
Initial Report FDA Received Date08/24/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/01/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age70 YR
Patient SexMale